Alert archive / Indiana / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 32, NWS Northern Indiana

June 18, 2014Allen County, Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Jun 18, 2014, 4:04 PM EDT for Allen County, Indiana. It was in force for 41 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2014, 4:04 PM EDT (20:04 UTC)
Expired
Jun 18, 2014, 4:45 PM EDT
In force
41 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Allen County, IN

The radar

The Northern Indiana radar (KIWX), 57 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 4:15 PM EDTTSTM WND GST 605 Sw Fort Wayne, INMEASURED 60 MPH JUST EAST OF AIRPORT BY SPOTTER WITH HANDHELD MEASURING DEVICE.
Jun 18, 4:20 PM EDTTSTM WND DMGFort Wayne, INTREES AND UTILITY LINES DOWN AROUND COLISEUM AND ANTHONY BLVD. TIME ESTIMATED FROM RADAR.
Jun 18, 4:25 PM EDTTSTM WND DMG3 Nne Fort Wayne, INLARGE TREE SNAPPED AT THE BASE.
Jun 18, 4:25 PM EDTTSTM WND DMGFort Wayne, INMEDIUM SIZE TREE SPLIT WITH HALF ON GROUND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 18, 1:55 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.1 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2014-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1489 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2014-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -23 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1489 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
1071 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-23 m²/s²
0-3 km storm-relative helicity
-52 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

321 
WUUS53 KIWX 182004
SVRIWX
INC003-182045-
/O.NEW.KIWX.SV.W.0032.140618T2004Z-140618T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
404 PM EDT WED JUN 18 2014

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ALLEN COUNTY IN NORTHEAST INDIANA...

* UNTIL 445 PM EDT

* AT 401 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES WEST OF
  FORT WAYNE...AND MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  FORT WAYNE AROUND 415 PM EDT.
  NEW HAVEN AROUND 425 PM EDT.
  WOODBURN AROUND 440 PM EDT.

OTHER LOCATIONS IN THE WARNING INCLUDE MAPLES...ZULU...CUBA...HARLAN
AND EDGERTON.

THIS INCLUDES INTERSTATE 469 BETWEEN MILE MARKERS 0 AND 30.

THIS INCLUDES INTERSTATE 69 IN INDIANA BETWEEN MILE MARKERS 294 AND
317.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4116 8534 4126 8480 4094 8480 4093 8534
TIME...MOT...LOC 2005Z 253DEG 33KT 4104 8524

HAIL...0.75IN
WIND...60MPH

$$

JBALL
1 follow-up statement
638 
WWUS53 KIWX 182025
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
425 PM EDT WED JUN 18 2014

INC003-182045-
/O.CON.KIWX.SV.W.0032.000000T0000Z-140618T2045Z/
ALLEN IN-
425 PM EDT WED JUN 18 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ALLEN COUNTY
UNTIL 445 PM EDT...

AT 423 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NEW HAVEN...
AND MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  WOODBURN AROUND 440 PM EDT.

OTHER LOCATIONS IN THE WARNING INCLUDE ZULU...CUBA...HARLAN AND
EDGERTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4102 8534 4119 8517 4126 8480 4094 8480
      4093 8534
TIME...MOT...LOC 2025Z 253DEG 33KT 4109 8501

HAIL...0.75IN
WIND...60MPH

$$

JBALL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 3:11 PM EDT, 53 minutes earlier.

Area forecast discussion, Jun 18, 3:11 PM EDT, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
311 PM EDT WED JUN 18 2014

.SYNOPSIS...
ISSUED AT 311 PM EDT WED JUN 18 2014

PERIODS OF SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH
THE NEXT SEVERAL DAYS AS A WEAK FRONTAL BOUNDARY SETS UP OVER THE
SOUTHERN GREAT LAKES. THUNDERSTORMS ARE BEING AIDED BY VERY WARM
AND HUMID AIRMASS CURRENTLY IN PLACE ACROSS THE REGION. HIGHS IN
THE LOW TO MID 80S...AND LOWS GENERALLY RANGING BETWEEN THE MID
60S AND LOW 70S CAN BE EXPECTED INTO THIS WEEKEND.

&&

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 311 PM EDT WED JUN 18 2014

REINVIGORATING CONV LINE INADV OF POTENT MCV MARCHING EWD ACRS WI
THE NR TERM CHALLENGE THIS PD. COPIOUS MSTR IN PLACE ALG W/RAPID
MORNING DESTABILIZATION HAS LED TO A CONCRETE SHRT TERM SVR THREAT
EWD ACRS THE AREA. IN ADDN ECHO ALIGNMENT WITHIN MID LVL SHEAR
VECTORS PORTEND A THREAT FOR HEAVY RAIN ESP THROUGH CNTRL CWA
THROUGH THIS AFTN. WILL BUMP POPS APPRECIABLY THROUGH FIRST PART OF
EVENING AS TENDENCY SHLD BE FOR REDVLPMNT TO TAKE PLACE WITHIN WRN
FLANK OF GROWING COLD POOL LTR THIS AFTN.

OTRWS OVERNIGHT PD REMAINS SKETCHY OWING TO EFFECTS OF CURRENT
GROWING CONV CLUSTER TAKING SHAPE ACRS NE IL/NW IN AND WHERE
UPSTREAM LIKELY SVR MCS DVLPMNT TAKES PLACE THIS AFTN. RUC/HRRR
WOULD SUGGEST LL WAA OVERTOP OUTFLW BUBBLE THIS EVENING WILL SUSTAIN
ADDNL DVLPMNT ACRS MUCH OF THE CWA AND GENERALLY BROADBRUSHED POPS
IN ACCORDANCE W/NEWER 12Z MOS GUIDANCE. REGARDLESS AN EVENTUAL SWD
SAG XPCD OVERNIGHT W/COMPOSITED OUTFLW/SYNOPTIC SFC BNDRY AND HAVE
BOUGHT INTO MODEL CONSENSUS OF SHIFTING PCPN WELL SOUTH OF AREA
TOMORROW. HAVE CUT/ADJUSTED POPS ACCORDINGLY.

&&

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 311 PM EDT WED JUN 18 2014

BROADBRUSH CHANCE POPS REMAIN THROUGH MOST OF THE PERIOD AS SEVERAL
CONVECTIVELY ENHANCED SHORTWAVES WORK EAST IN FLATTENED WNW
FLOW...WITH CONVECTION/MCV'S LIKELY LATCHING ONTO A QUASI-STATIONARY
FRONTAL BOUNDARY THAT WILL REMAIN IN THE VICINITY. THE RESULT IS A
LOW CONFIDENCE FCST WITH MESOSCALE FEATURES IN LOW AMPLITUDE FLOW
DIFFICULT TO RESOLVE BEYOND 24 HOURS. BEST CHANCES FOR
SHOWERS/STORMS/HVY RAIN STILL APPEARS TO BE FRIDAY AS CORRIDOR OF
WEAK HEIGHT FALLS AND NORTHEAST PUSH OF RICH THETA-E AIR IN ADVANCE
OF A LEAD WAVE EJECTING EAST FROM A NORTHERN ROCKIES/HIGH PLAINS
CLOSED LOW OVERSPREADS. SEVERE POTENTIAL WILL BE HIGHLY CONDITIONAL
ON STRENGTH OF FLOW ON SOUTHERN FLANK OF POTENTIAL MCV AND TIMING OF
WAVE (DEGREE OF DIURNAL DESTABILIZATION).

LAST SEVERAL MODEL CYCLES HAVE CONTINUED TO TREND DRIER OVER THE
WEEKEND...WITH FRIDAY'S WAVE FORCING COMPOSITE OUTFLOW SOUTH WITH
ANTICYCLONIC FLOW DEVELOPING IN THE LOW LEVELS. WITH THAT SAID STILL
HELD WITH LOW CHC POPS GIVEN RELIANCE/UNCERTAINTY OF FRIDAY'S WAVE
TO SHUNT FRONT WELL SOUTH OF THE LOCAL AREA. A SIMILAR REGIME IS
EXPECTED EARLY NEXT WEEK BEFORE MORE TROUGHING/DEEPER NW FLOW
FINALLY AMPLIFIES INTO THE GREAT LAKES BY THE MIDDLE OF THE WEEK
RESULTING IN DRIER/COOLER CONDITIONS. OTHERWISE...ONLY MINOR TWEAKS
MADE TO TEMPS WITH NEAR NORMAL TEMPS EXPECTED THROUGH EARLY NEXT
WEEK.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 140 PM EDT WED JUN 18 2014

SHALLOW/BRIEF MVFR CIGS ASSOCD/W TAIL END OF DECAYING CONV REMNANTS
ACRS NW IN WILL MIX OUT QUICKLY INTO THIS AFTN. LTL SIGN YET OF
WHERE/WHEN RENEWED CONV DVLPMNT WILL OCCUR AND AS SUCH WILL SIT
TIGHT W/IMPLIED DRY TAF FCST THROUGH THE OVERNIGHT. MOST LIKELY
SCENARIO IS FOR NEW CONVN TO INITIATE FM ERN IA EWD THROUGH NRN IL
THIS EVENING AS LLJ KICKS UP AND THEN GROW UPSCALE INTO A FWD
PROPAGATING MCS AS IT SPREADS EWD THROUGH THE SRN LAKES OVERNIGHT.

OTRWS GUSTY SWRLY GRADIENT WINDS WILL SUBSIDE BY SUNSET.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...AGD/STEINWEDEL
SHORT TERM...T
LONG TERM...STEINWEDEL
AVIATION...T

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NORTHERNIN.GOV
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Jun 18, 2:19 PM EDT, 1 hour 45 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
219 PM EDT WED JUN 18 2014

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-191830-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
219 PM EDT WED JUN 18 2014 /119 PM CDT WED JUN 18 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A LINE OF THUNDERSTORMS WILL SINK SOUTHEAST INTO THE AREA THIS
AFTERNOON AND EVENING. STRONG WINDS AND LARGE HAIL WILL BE THE
PRIMARY THREATS. HEAVY RAIN AND LOCALIZED FLOODING WILL ALSO BE
POSSIBLE WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE POSSIBLE THURSDAY THROUGH MONDAY. THE STORMS
WILL HAVE THE POTENTIAL FOR PRODUCING HEAVY RAINFALL WHICH COULD
LEAD TO LOCALIZED FLOODING THURSDAY AND ESPECIALLY ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NEEDED THIS AFTERNOON AND INTO TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-191830-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
219 PM EDT WED JUN 18 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TODAY AND TONIGHT. STRONG WINDS
AND HAIL WILL BE POSSIBLE WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE POSSIBLE THURSDAY THROUGH MONDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

In the hours before

Local storm report, Jun 18, 3:36 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
336 PM EDT WED JUN 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     TSTM WND DMG     N OSCEOLA               41.67N  86.08W
06/18/2014                   ST. JOSEPH         IN   BROADCAST MEDIA

            *** 1 INJ *** TREE DOWN ON VAN. FEMALE DRIVER SUFFERED
            MINOR INJURY.

&&

LASHLEY
Local storm report, Jun 18, 3:42 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
342 PM EDT WED JUN 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     TSTM WND DMG     MENDON                  42.01N  85.45W
06/18/2014                   ST. JOSEPH         MI   EMERGENCY MNGR

            UTILITY LINE AND A SINGLE TREE DOWN IN MENDON.

&&

LASHLEY
Local storm report, Jun 18, 3:48 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
348 PM EDT WED JUN 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     TSTM WND DMG     ELKHART                 41.68N  85.98W
06/18/2014                   ELKHART            IN   PUBLIC

            TREE DOWN ON HOUSE.

&&

LASHLEY
Local storm report, Jun 18, 3:54 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
354 PM EDT WED JUN 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     TSTM WND DMG     BUTLER                  41.43N  84.87W
06/18/2014                   DEKALB             IN   EMERGENCY MNGR

            TREES AND UTILITY LINES DOWN BETWEEN CORUNNA AND
            BUTLER.

&&

LASHLEY
Local storm report, Jun 18, 4:00 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
400 PM EDT WED JUN 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     BUTLER                  41.43N  84.87W
06/18/2014                   DEKALB             IN   EMERGENCY MNGR

            TREE DOWN ON A HOUSE IN BUTLER

&&

NG
Local storm report, Jun 18, 4:02 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
402 PM EDT WED JUN 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     PLEASANT LAKE           41.58N  85.02W
06/18/2014                   STEUBEN            IN   EMERGENCY MNGR

            POWER LINES DOWN AND A HORSE STALL BLOWN OVER.

&&

LASHLEY

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 8:17 PM EDTSevere Thunderstorm WarningIWXLaPorte, Saint Joseph43 min
Jun 17, 9:03 PM EDTSevere Thunderstorm WarningIWXSaint Joseph42 min
Jun 17, 9:29 PM EDTAreal Flood AdvisoryIWXSaint Joseph2 hr
Jun 17, 10:01 PM EDTSpecial Weather StatementIWXSaint Joseph29 min
Jun 18, 12:51 PM EDTSpecial Marine WarningIWX54 min
Jun 18, 1:54 PM EDTSevere Thunderstorm WarningIWXElkhart, Saint Joseph51 min
Jun 18, 2:19 PM EDTSevere Thunderstorm WarningIWXMarshall41 min
Jun 18, 2:38 PM EDTSevere Thunderstorm WarningIWXElkhart, Kosciusko, LaGrange, Noble52 min
Jun 18, 2:47 PM EDTSevere Thunderstorm WarningIWXKosciusko, Noble, Whitley43 min
Jun 18, 2:52 PM EDTAreal Flood AdvisoryIWXFulton, Kosciusko, Marshall, Pulaski, Starke3 hr
Jun 18, 3:20 PM EDTSpecial Weather StatementIWXDeKalb, Steuben25 min
Jun 18, 3:26 PM EDTSpecial Weather StatementIWXAllen, Whitley34 min
Jun 18, 3:43 PM EDTAreal Flood AdvisoryIWXAllen, Noble, Whitley3 hr
Jun 18, 3:56 PM EDTSevere Thunderstorm WarningIWXDeKalb, Steuben49 min
Jun 18, 5:18 PM EDTSpecial Weather StatementIWXAdams27 min
Jun 18, 6:04 PM EDTSpecial Weather StatementIWXJay26 min
Jun 18, 7:50 PM EDTSpecial Weather StatementIWXLaGrange, Steuben25 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.